Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Help please. I need to make some changes. zana

Posted by SLS on August 22, 2009, at 14:29:10

In reply to Re: Help please. I need to make some changes., posted by zana on August 22, 2009, at 14:09:44

> He didn't want me to drop the remeron because it's supppsed to be California Rocket Fuel in combination with pristiq.

Well, it would seem silly to discontinue something that is working. Is it also silly to continue something that is not working? Actually, I would have increased the Remeron up to 75mg just to be able to say that you gave it a fair chance of working. Otherwise, as has already been suggested, Remeron might be the first drug to discontinue using a taper.

I am trying not to second guess your doctor here. He is either brilliant or he is cavalier with his use of drugs. You might want to check out the TRD program at Harvard / Mass. General. I sent you some Babble-Mail regarding this.


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:913470
URL: http://www.dr-bob.org/babble/20090818/msgs/913498.html